# SDR 9515362275

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Cntrl
- Part number: 423071
- Condition: Failed
- Location: E/E Compt
- Part time: 4,832 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ROLLOUT, ANTI-SKID WAS PULSING CAUSING BRAKES TO RELEASE DURING RUNWAY TURN OFF.  CREW ABORTED TURN OFF. MAINTENANCE REPLACED ANTI-SKID CONTROL BOX AND OPERATIONAL CHECK NORMAL.
